# SDR AALA20071259

- Difficulty date: July 6, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N390AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Inoperative
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T282/06JUL - CREW REPORTED WING TO BODY OVERHEAT INDICATION DURING CLIMB.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT WING LEADING EDGE OUTBOARD OVERHEAT ELEMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
